# SDR USAA920081554

- Difficulty date: August 20, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0526 - GDL-PHX- EMERGENCY EQUIPMENT- FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  FLASHLIGHT OPERATES NORMALLY AND STOWS PROPERLY.  (S)
